MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC S/L 28GA (1.2F) X 25CM 1 LUMEN; CATHETER INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES L-CATH PICC S/L 28GA (1.2F) X 25CM 1 LUMEN; CATHETER INTRAVASCULAR, THERAPEUTIC
Model Number 384516
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
¿the catheter in particular we have experienced this with is the l-cath 28g introducer/ 1.2 single lumen picc line." ¿at times we are concerned that the hub on the picc line is cracked which has caused leaking; also, at times the tubing we typically use for picc line extension has been leaking once we hook it up to the picc line (as soon as we use our normal piv tubing the leaking stops).It has happened enough times that i wanted to reach out and see if you had any suggestions for us in regard to this particular line leaking and site care.¿.
 
Additional Manufacturer Narrative
It is unknown if the sample is available.As of the date of this report, the sample has not been returned.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
We conducted a thorough review of the manufacturing and inspection records for this lot and found no deviations or non-conformances.Unfortunately, we did not receive any samples for evaluation, nor did we receive any photographic or visual evidence that would have allowed us to review the allegation in detail.Without this necessary evidence, we are unable to perform a thorough investigation or determine a root cause and corrective action at this time.As a result, no corrective action is required at this point.However, if samples are returned at a later date, we would be happy to reopen this complaint for re-evaluation.Argon's sustaining engineering team is aware of this complaint and is currently investigating the root cause.Additional information provided in h.6.And h.11.

Brand Name
L-CATH PICC S/L 28GA (1.2F) X 25CM 1 LUMEN
Common Device Name
CATHETER INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22009987
Report Number0001625425-2025-01010
Device Sequence Number18102286
Product Code LJS
UDI-Device Identifier00886333209910
UDI-Public(01)00886333209910(17)271001(10)11600231
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K230669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384516
Device Lot Number11600231
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown